# SDR SIMA20231001002

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 22,721 hours, 19,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR (1L) HARD/DIFFICULT TO OPEN FROM OUTSIDE-C/A-LUBED MAIN ENTRY DOOR ROLLERS IAW EMB 170 MM 52-11-00. NO DEFECTS NOTED
